# SDR DL72S971394

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB ABOVE S-DUCT AT STA 1303 HAS 2 EA CRACKS ONE AT  LWR RT CORNER AND ONE AT LWR LT CORNER.  INSTALLED REPAIR PER SRM 53-10-4.
